# SDR SWAA2016062253130

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 59,258 hours, 46,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 655685
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FORWARD FLOOR GIRT BAR LATCH FITTING LOOSE.  SECURED FITTING IAW AMM.
